# SDR QXEA9700182

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D60041
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 7,103 hours
- Component: Hartzl, 001A610A0901
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROPELLER WILL NOT COME OUT OF FEATHER POSITION.  PROPELLER SPEED GOES TO A MAXIMUM OF 62.2 PERCENT.  REPLACED NR 2 PROP HIGH PRESSURE/OVERSPEED GOVERNOR ASSEMBLY AND NR 2 PROPELLER CONTROL UNIT FEATHER SOLENOID VALVE AND COCKPIT OVERHEAD PANEL 15VE, OPERATIONAL CHECK GOOD.
